MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Catalog Number 42522100510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Fall (1848); Hyperextension (4523)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a journal article that 2 patients underwent an initial knee surgery and subsequently experienced a fall of an unknown cause resulting in wound dehiscence and hyperextension injuries.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown persona femoral component - unknown.Unknown - unknown persona tibial component - unknown.G2: journal article citation: nakasone, c., weber, i., israelite, c., & cholewa, j.(2025).Early radiographic evaluation of an anatomic porous tantalum tibia: a prospective, multi-center, non-randomized clinical study.The knee, 53, 264¿272.Https://doi.Org/10.1016/j.Knee.2025.01.010.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b2; b4; b5; d1; d2; d4; d6a; d10; e1; g1; g2; g3; g4; g6; h1; h2; h4; h6.D10: 42502206602 - femur trabecular metal cruciate retaining (cr) narrow porous - 64071419.42530006702 - tibia trabecular metal two-peg porous fixed bearing right size d - 64407569.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that approximately 2 weeks post-op, a patient had fallen directly onto the knee causing wound dehiscence.The cause of the fall is unknown.Subsequently, the patient underwent an i&d with a poly exchange and a repair of the muscle, fascia and skin on an unknown date.The patient was then placed into a brace for one month and the patient's symptoms resolved.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d2, g1, g3, g6, h1, h2, h11.H1: this mdr is being submitted as a part of a retrospective literature mdr reporting review and remediation effort based on mdr reporting process and fda adverse event reporting requirement.Capa -07984 was opened on feb 27, 2026, to address corrections.Device performance and/or risk profile are not impacted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC) RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22326987
Report Number0001822565-2025-02104
Device Sequence Number8429731
Product Code MBH
UDI-Device Identifier00889024468177
UDI-Public(01)00889024468177(17)241231(10)64558092
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized2
Summary Report (Y/N)Y
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Catalogue Number42522100510
Device Lot Number64558092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/24/2025
10/16/2025
04/06/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/15/2025
10/17/2025
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown